Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If you take OrthoCyclen for BC

Do you have any crazy side effects? I have HORRIBLE mood swings, migraines, I am starving all the time, my face is broke out like a teens. . . I just don't know what I can do from here. :-(

Answer Question
 
Regina_Falange

Asked by Regina_Falange at 8:08 PM on Apr. 25, 2011 in Health

Level 3 (19 Credits)
Answers (3)
  • I used to be on it. I got a horrible rash all over my body during the third week of every month.
    layh41407

    Answer by layh41407 at 8:10 PM on Apr. 25, 2011

  • i used to but i was a royal B when i was on it so i stopped and had my last son and had essure done
    ilovemyboys84

    Answer by ilovemyboys84 at 8:36 PM on Apr. 25, 2011

  • I had mood swings
    momoflilangel

    Answer by momoflilangel at 12:01 AM on Apr. 27, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN